# SDR ASAA0470018

- Difficulty date: October 9, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Engine: Ge CFM567B24
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32521
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OKC - TOW BAR SNAPPED CAUSING RT FUSELAGE DAMAGE FORWARD OF FORWARD CARGO DOOR AT STA 375 TO 410 BETWEEN STR 18R AND 20R.  REPAIR IAW EA 5330-01838.
